top library bulletin
bar home editorial guideline content
Volume 34 • Number 3 • 2011
• Matrix Summability Methods on The Approximation of Multivariate $q$-MKZ Operators
Hüseyin Aktuglu, Ali Özarslan, Oktay Duman

In this paper, a $q$-based generalization of Meyer-König and Zeller (MKZ) operators in several variables are introduced. A Korovkin-type approximation theorem via $A$-statistical convergence is obtained and their various $A$-statistical approximation properties are investigated when $A$ is any non-negative regular summability matrix.

2010 Mathematics Subject Classification: 41A25, 41A36.

Full text: PDF